# SDR SWIA200616327

- Difficulty date: February 25, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,893 hours, 7,593 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 859
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,046 hours, 863 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"STAB TRIM CH 1" STATUS MSG ILLUMINATED IN FLIGHT.  REPALCED HSTCU.  OPERATIONAL CHECK GOOD REF 27-41-01.
